# SDR SWAA2024082830219

- Difficulty date: August 25, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N788SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30603
- Aircraft time: 76,704 hours, 45,673 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Zone600 Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MV 1 CHECK FOUND DAMAGE TO RH AFT FLAP LOWER SKIN INBOARD SECTION 23 1/4 FROM I/B END AND 10.5 FROM TRAILING EDGE. DAMAGE IS .750 L X .750 W WITH SKIN CRACKS.<[01] COMPLIED WITH EA24-157-02331 TIME LIMITED REPAIR. RH AFT FLAP I/B TRAILING EDGE DAMAGE TO BE REINSPECTED WITHIN 8 DAYS.
